# SDR CA090223005

- Difficulty date: February 12, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,683 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Assy
- Condition: Worn
- Part time: 2,125 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLUTCH REMOVED FROM SERVICE DUE TO INFLIGHT SLIPPAGE. SHAFT P/N C166-3 WORN OVERSIZE. HUB P/N C167-3 WORN OVERSIZE. SPRAG P/N C188-3 S/N 3961 REV G CAGE BROKEN AT CROSSBAR.
